I have been taking bupropion sr 150mg 2x a day (300mg) for about 4 weeks now. And EVERY time i sleep i have these Weird dreams. i almost never dream before i started this med. Now i have dreams every night and even when i nap. I have looked online and can't find this as a side effect. Is anyone else having this issue?
Yes, but not from withdrawal from the same drug - I get weird dreams I don't even know how to begin to describe when I'm withdrawing from Narcotic pain medicine. What the dream is about may change, but, and again, I don't know how well I can express this - they all share a common "feel", and leave me disoriented and in a weird move when I actually get some sleep - I have 2 sleep discorders, and only average 5 hrs max a night. Which is really bad - lack of sleep can mean early dementia, memory loss, etc.
So yes, whacked out dreams are a symptom of withdrawing from a drug.
I think that most antidepressants have the potential to have effect on our dreams. The dreams may reduce or go away after a while. If it is not too bothersome I would not be too worried about it. Sometimes taking your full dose in the morning can reduce seep disturbances. But best to check with your doctor.
Hope your Wellbutrin works out well for you :)
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Mar 2018 • 5 answers
Updated 17 Oct 2012 • 3 answers
Updated 6 Dec 2014 • 3 answers
Updated 1 Sep 2018 • 5 answers
Updated 3 days ago • 2 answers